Publications

Back to staff profile

  • Andrew R Conway, A. Guttmann, P. Zinn-Justin. 1324-avoiding permutations revisited. Advances in Applied Mathematics, 96, 312-333, 2018. doi: 10.1016/j.aam.2018.01.002.

  • M. Wheeler, P. Zinn-Justin. Hall polynomials, inverse Kostka polynomials and puzzles. Journal of Combinatorial Theory. Series A, 159, 107-163, 2018. doi: 10.1016/j.jcta.2018.05.005.

  • M. Wheeler, P. Zinn-Justin. Littlewood-Richardson coefficients for Grothendieck polynomials from integrability. Journal fur die Reine und Angewandte Mathematik, 2017. doi: 10.1515/crelle-2017-0033.

  • M. Wheeler, Paul Zinn-Justin, P. Zinn-Justin. Refined Cauchy/Littlewood identities and six-vertex model partition functions: III. Deformed bosons. Advances in Mathematics, 299, 543-600, 2016. doi: 10.1016/j.aim.2016.05.010.

  • D Grayson, M Stillman, P. Zinn-Justin. Macaulay2. /, 2016.

  • PE Finch, R Weston, P. Zinn-Justin. Theta function solutions of the quantum Knizhnik-Zamolodchikov-Bernard equation for a face model. Journal of Physics A: Mathematical and Theoretical, 49, 064001, 2016. doi: 10.1088/1751-8113/49/6/064001.

  • A. Ponsaing, P. Zinn-Justin. Type Ĉ Brauer loop schemes and loop model with boundaries. Annales de l'Institut Henri Poincare (D) Combinatorics, Physics and their Interactions, 3, 163-255, 2016. doi: 10.4171/AIHPD/28.

  • P. Forrester, Dang-Zheng Liu, Paul Zinn-Justin, P. Zinn-Justin. Equilibrium problems for Raney densities. Nonlinearity, 28, 2265-2277, 2015. doi: 10.1088/0951-7715/28/7/2265.

  • D Betea, M. Wheeler, P Zinn-Justin, P. Zinn-Justin. Refined Cauchy/Littlewood identities and six-vertex model partition functions: II. Proofs and new conjectures. Journal of Algebraic Combinatorics, 42, 555-603, 2015. doi: 10.1007/s10801-015-0592-3.

  • P. Zinn-Justin, JB Zuber. Knot theory and matrix integrals. Oxford University Press, USA, 2015.

  • P. Zinn-Justin. Quiver varieties and the quantum Knizhnik–Zamolodchikov equation. Theoretical and Mathematical Physics(Russian Federation), 185, 1741-1758, 2015. doi: 10.1007/s11232-015-0376-x.

  • A. Knutson, P. Zinn-Justin. The Brauer loop scheme and orbital varieties. Journal of Geometry and Physics, 78, 80-110, 2014. doi: 10.1016/j.geomphys.2014.01.006.

  • T Fonseca, P. Zinn-Justin. Higher Spin Polynomial Solutions of Quantum Knizhnik-Zamolodchikov Equation. Communications in Mathematical Physics, 328, 1079-1115, 2014. doi: 10.1007/s00220-014-1963-7.

  • Y Ikhlef, R. Weston, M. Wheeler, P. Zinn-Justin. Discrete holomorphicity and quantized affine algebras. Journal of Physics A: Mathematical and Theoretical, 46, 265205 (34pp), 2013. doi: 10.1088/1751-8113/46/26/265205.

  • P. Zinn-Justin. Sum rule for the eight-vertex model on its combinatorial line. 40, 599-637, Springer Science & Business Media, 2013. doi: 10.1007/978-1-4471-4863-0_26.

  • R. Behrend, P Di Francesco, P. Zinn-Justin. A doubly-refined enumeration of alternating sign matrices and descending plane partitions. Journal of Combinatorial Theory. Series A, 120, 409-432, 2013. doi: 10.1016/j.jcta.2012.09.004.

  • R. Behrend, P Di Francesco, P. Zinn-Justin. On the weighted enumeration of alternating sign matrices and descending plane partitions. Journal of Combinatorial Theory. Series A, 119, 331-363, 2012. doi: 10.1016/j.jcta.2011.09.004.

  • R Rimányi, V Tarasov, A Varchenko, P. Zinn-Justin. Extended Joseph polynomials, quantized conformal blocks, and a q-Selberg type integral. Journal of Geometry and Physics, 62, 2188-2207, 2012. doi: 10.1016/j.geomphys.2012.06.008.

  • A Guionnet, VFR Jones, D Shlyakhtenko, P. Zinn-Justin. Loop Models, Random Matrices and Planar Algebras. Communications in Mathematical Physics, 316, 45-97, 2012. doi: 10.1007/s00220-012-1573-1.

  • K. Shigechi, P. Zinn-Justin. Path representation of maximal parabolic Kazhdan-Lusztig polynomials. Journal of Pure and Applied Algebra, 216, 2533-2548, 2012. doi: 10.1016/j.jpaa.2012.03.027.

  • P. Zinn-Justin. Six-vertex, Loop and Tiling Models Integrability and Combinatorics. 2010.

  • P. Zinn-Justin. Integrability and combinatorics: selected topics. Oxford University Press, 2010.

  • P. Zinn-Justin. A conjectured formula for fully packed loop configurations in a triangle. Electronic Journal of Combinatorics, 17, 1-27, 2010.

  • F Colomo, AG Pronko, P. Zinn-Justin. The arctic curve of the domain wall six-vertex model in its antiferroelectric regime. Journal of Statistical Mechanics: Theory and Experiment, 2010, L03002, 2010. doi: 10.1088/1742-5468/2010/03/L03002.

  • P. Zinn-Justin. Jucys-Murphy elements and weingarten matrices. Letters in Mathematical Physics, 91, 119-127, 2010. doi: 10.1007/s11005-009-0365-9.

  • P. Zinn-Justin. Littlewood-Richardson coefficients and integrable tilings. Electronic Journal of Combinatorics, 16, 2009.

  • T Fonseca, P. Zinn-Justin. On some ground state components of the O(1) loop model. Journal of Statistical Mechanics: Theory and Experiment, 2009, P03025, 2009. doi: 10.1088/1742-5468/2009/03/P03025.

  • J. de Gier, P. Pyatov, P. Zinn-Justin. Punctured plane partitions and the q-deformed Knizhnik–Zamolodchikov and Hirota equations. Journal of Combinatorial Theory Series A, 116, 772--794, 2009. doi: 10.1016/j.jcta.2008.11.008.

  • T Banica, B Collins, P. Zinn-Justin. Spectral analysis of the free orthogonal matrix. International Mathematics Research Notices, 2009, 3286-3309, 2009. doi: 10.1093/imrn/rnp054.

  • T Fonseca, P. Zinn-Justin. On the doubly refined enumeration of alternating sign matrices and totally symmetric self-complementary plane partitions. Electronic Journal of Combinatorics, 15, 2008.

  • P. Zinn-Justin, P Di Francesco. Quantum Knizhnik-Zamolodchikov equation, totally symmetric self-complementary plane partitions, and alternating sign matrices. Theoretical and Mathematical Physics, 154, 331-348, 2008. doi: 10.1007/s11232-008-0031-x.

  • P Di Francesco, P. Zinn-Justin. Quantum Knizhnik-Zamolodchikov equation: Reflecting boundary conditions and combinatorics. Journal of Statistical Mechanics: Theory and Experiment, 2007, P12009, 2007. doi: 10.1088/1742-5468/2007/12/P12009.

  • AV Razumov, YG Stroganov, P. Zinn-Justin. Polynomial solutions of qKZ equation and ground state of XXZ spin chain at Δ = -1/2. Journal of Physics A: Mathematical and Theoretical, 40, 11827-11847, 2007. doi: 10.1088/1751-8113/40/39/009.

  • P. Zinn-Justin. Loop model with mixed boundary conditions, qKZ equation and alternating sign matrices. Journal of Statistical Mechanics: Theory and Experiment, 2007, P01007, 2007. doi: 10.1088/1742-5468/2007/01/P01007.

  • P. Zinn-Justin. Combinatorial point for fused loop models. Communications in Mathematical Physics, 272, 661-682, 2007. doi: 10.1007/s00220-007-0225-3.

  • A. Knutson, P. Zinn-Justin. A scheme related to the Brauer loop model. Advances in Mathematics, 214, 40-77, 2007. doi: 10.1016/j.aim.2006.09.016.

  • P Di Francesco, P. Zinn-Justin. From orbital varieties to Alternating Sign Matrices. FPSAC 2006 - Proceedings: 18th Annual International Conference on Formal Power Series and Algebraic Combinatorics, 95-107, 2006.

  • P. Zinn-Justin. Proof of the Razumov-Stroganov conjecture for some infinite families of link patterns. Electronic Journal of Combinatorics, 13, 1-15, 2006.

  • P Di Francesco, P. Zinn-Justin, JB Zuber. Sum rules for the ground states of the O(1) loop model on a cylinder and the XXZ spin chain. Journal of Statistical Mechanics: Theory and Experiment, 2006, P08011, 2006. doi: 10.1088/1742-5468/2006/08/P08011.

  • P Di Francesco, P. Zinn-Justin. Inhomogenous model of crossing loops and multidegrees of some algebraic varieties. Communications in Mathematical Physics, 262, 459-487, 2006. doi: 10.1007/s00220-005-1476-5.

  • P. Zinn-Justin. Conjectures on the enumeration of alternating links. World Scientific, 2005.

  • P Di Francesco, P. Zinn-Justin. Around the Razumov-Stroganov conjecture: Proof of a multi-parameter sum rule. Electronic Journal of Combinatorics, 12, 1-27, 2005.

  • P Di Francesco, P. Zinn-Justin. The quantum Knizhnik-Zamolodchikov equation, generalized Razumov-Stroganov sum rules and extended Joseph polynomials. Journal of Physics A: Mathematical and General, 38, L815-L822, 2005. doi: 10.1088/0305-4470/38/48/L02.

  • P Di Francesco, P. Zinn-Justin, JB Zuber. Determinant formulae for some tiling problems and application to fully packed loops. Annales de l'Institut Fourier, 55, 2025-2050, 2005. doi: 10.5802/aif.2150.

  • P Di Francesco, P. Zinn-Justin, JB Zuber. A bijection between classes of fully packed loops and plane partitions. Electronic Journal of Combinatorics, 11, 1-11, 2004.

  • G Schaeffer, P. Zinn-Justin. On the asymptotic number of plane curves and alternating knots. Experimental Mathematics, 13, 483-493, 2004. doi: 10.1080/10586458.2004.10504557.

  • P. Zinn-Justin, JB Zuber. Matrix integrals and the generation and counting of virtual tangles and links. Journal of Knot Theory and its Ramifications, 13, 325-355, 2004. doi: 10.1142/S0218216504003172.

  • J. Jacobsen, P. Zinn-Justin. Algebraic Bethe ansatz for the FPL2 model. Journal of Physics A: Mathematical and General, 37, 7213-7225, 2004. doi: 10.1088/0305-4470/37/29/004.

  • P. Zinn-Justin, J. Jacobsen. Matrix models and the enumeration of alternating tangles. Markov Processes and Related Fields, 9, 2003.

  • P. Zinn-Justin, J. Jacobsen. The combinatorics of alternating tangles: from theory to computerized enumeration. Springer Science & Business Media, 2003.

  • P. Zinn-Justin. The asymmetric ABAB matrix model. Europhysics Letters, 64, 737-742, 2003. doi: 10.1209/epl/i2003-00619-7.

  • P. Zinn-Justin, JB Zuber. On some integrals over the U(N) unitary group and their large N limit. Journal of Physics A: Mathematical and General, 36, 3173-3193, 2003. doi: 10.1088/0305-4470/36/12/318.

  • P. Zinn-Justin. The General O(n) Quartic Matrix Model and Its Application to Counting Tangles and Links. Communications in Mathematical Physics, 238, 287-304, 2003. doi: 10.1007/s00220-003-0846-0.

  • P. Zinn-Justin. The general O(n) quartic matrix model and its application to counting tangles and links. Communications in Mathematical Physics, 238, 287-304, 2003.

  • J. Jacobsen, P. Zinn-Justin. A transfer matrix for the backbone exponent of two-dimensional percolation. Journal of Physics A: Mathematical and General, 35, 2131-2144, 2002. doi: 10.1088/0305-4470/35/9/304.

  • J. Jacobsen, P. Zinn-Justin. Monochromatic path crossing exponents and graph connectivity in two-dimensional percolation. Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, 66, 3, 2002. doi: 10.1103/PhysRevE.66.055102.

  • V Korepin, P. Zinn-Justin. Inhomogeneous six-vertex model with domain wall boundary conditions and Bethe ansatz. Journal of Mathematical Physics, 43, 3261-3267, 2002. doi: 10.1063/1.1415430.

  • P. Zinn-Justin. HCIZ integral and 2D Toda lattice hierarchy. Nuclear Physics B, 634, 417-432, 2002. doi: 10.1016/S0550-3213(02)00374-7.

  • J. Jacobsen, P. Zinn-Justin. A transfer matrix approach to the enumeration of knots. Journal of Knot Theory and its Ramifications, 11, 739-758, 2002. doi: 10.1142/S0218216502001937.

  • P. Zinn-Justin, JB Zuber. Matrix integrals and the counting of tangles and links. Discrete Mathematics, 246, 343-360, 2002. doi: 10.1016/S0012-365X(01)00267-9.

  • P. Zinn-Justin. Some matrix integrals related to knots and links. Cambridge University Press, 2001.

  • J. Jacobsen, P. Zinn-Justin. A Transfer Matrix approach to the Enumeration of Colored Links. Journal of Knot Theory and its Ramifications, 10, 1233-1267, 2001. doi: 10.1142/S0218216501001426.

  • P. Zinn-Justin, JB Zuber. On the counting of colored tangles. Journal of Knot Theory and its Ramifications, 9, 1127-1141, 2000. doi: 10.1142/S0218216500000669.

  • P. Zinn-Justin. The dilute potts model on random surfaces. Journal of Statistical Physics, 98, 245-264, 2000.

  • P. Zinn-Justin. The six-vertex model on random lattices. Europhysics Letters, 50, 15-21, 2000. doi: 10.1209/epl/i2000-00229-y.

  • P. Zinn-Justin. Six-vertex model with domain wall boundary conditions and one-matrix model. Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, 62, 3411-3418, 2000. doi: 10.1103/PhysRevE.62.3411.

  • V Korepin, P. Zinn-Justin. Thermodynamic limit of the six-vertex model with domain wall boundary conditions. Journal of Physics A: Mathematical and General, 33, 7052-7066, 2000.

  • V Korepin, P. Zinn-Justin. Thermodynamic limit of the six-vertex model with domain wall boundary conditions. Journal of Physics A - Mathematical and General, 33, 7053-7066, 2000. doi: 10.1088/0305-4470/33/40/304.

  • P. Zinn-Justin. Adding and multiplying random matrices: A generalization of Voiculescu’s formulas. Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, 59, 4884-4888, 1999. doi: 10.1103/PhysRevE.59.4884.

  • V. Kazakov, P. Zinn-Justin. Two-matrix model with ABAB interaction. Nuclear Physics B, 546, 647-668, 1999. doi: 10.1016/S0550-3213(99)00015-2.

  • P. Zinn-Justin. Nonlinear integral equations for complex affine Toda models associated with simply laced Lie algebras. Journal of Physics A: Mathematical and General, 31, 6747-6770, 1998. doi: 10.1088/0305-4470/31/31/019.

  • P. Zinn-Justin, N Andrei. The generalized multi-channel Kondo model: Thermodynamics and fusion equations. Nuclear Physics B, 528, 648-682, 1998. doi: 10.1016/S0550-3213(98)00387-3.

  • P. Zinn-Justin. Universality of correlation functions of Hermitian random matrices in an external field. Communications in Mathematical Physics, 194, 631-650, 1998. doi: 10.1007/s002200050372.

  • P. Zinn-Justin. Random Hermitian matrices in an external field. Nuclear Physics B, 497, 725-732, 1997. doi: 10.1016/S0550-3213(97)00307-6.